On the mean convergence of the best linear interpolator of multivariate stationary stochastic processes

Pourahmadi, Mohsen . The Annals of Probability 1984. 12 :609-614

Locate this article in:

Bibtex

@article{CIS-54520,
  Author = {Pourahmadi, Mohsen},
  Title = {On the mean convergence of the best linear interpolator of multivariate stationary stochastic processes},
  Journal = {The Annals of Probability },
  Volume = {12},
  Year = {1984},
  Pages = {609--614},
  Keywords = {Spectral density}
}

Similar articles